I've been taking seasonique birth control for three years and I think once I've had a normal period. I take my pill at the same time and never missed one. With this pill pack I started my period in the middle of my 8th week and it has gone back and forth from spotting to normal to no period then spotting again. Ive called my family planning center and they had me double up for a couple days but it's not helping. What is another option I can try? I just want to stop bleeding.
Welcome to ehealthforum,
It is difficult to comment on the underlying cause for the prolonged vaginal bleeding/spotting that you describe without examining you and going ahead with further evaluation. Consider visiting your doctor/gynecologist for further evaluation at the earliest to look for causes like hormonal derangements, thyroid dysfunction, anemia, bleeding disorders, clotting/bleeding problems, endometritis, endometrial hyperplasia, etc. Treatment as appropriate (based on examination findings and investigations results) would be started to help you control the bleeding/spotting that you describe and regulate your periods. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.